Research ArticleOpen accessApplications of q-Umbral Calculus to Modified Apostol Type q-Bernoulli PolynomialsMehmet Acikgoz, Resul Ates, Ugur Duran, Serkan AraciJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 4 Jan 2018 · 8,182 accessesView PDFCite
Author
1 article in our journalsResul Ates
University of Gaziantep, TurkeyArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.